# SDR SWAA2024020848408

- Difficulty date: February 3, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 34,363 hours, 16,279 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FWD COFFE MAKER HAS A METALLIC SMELL AWHEN BREWED<[01] OK TO CONTINUE PER MEL 25-10-01 XB SP1B; SP2;[02] REMOVED AND REPLACED FWD COFFEE MAKER IAW AMM 25-30-01. OPS AND LEAK CHECK GOOD. SMELL/TASTE CHECK GOOD. THIS CLEARS MEL 25-10-01XB.
